# SDR FDEA202503140413

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 95,224 hours, 33,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186318230
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 241MPF HAS PULLED INSERT- DOT 45-052 FABRICATED FLOOR PANEL 241MPF ZONE 240 ON VTMAE TRAVELER #T25/1802792 IAW MAE DWG   PL11863182, MAJOR REPAIR.
